# SDR DALA2025032102143

- Difficulty date: March 20, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 78,574 hours, 30,452 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6704 EMERGENCY SEAT MOUNTED LIGHTING DAMAGED / INOP / LOCATIONS:16D EMERGENCY LIGHT BOX KEEPS FALLING OFF SEAT FRAME. CORRECTIVE ACTION: REPLACED HOUSING ON EMERGENCY LIGHT BOX AT 16D PER B757 CMM 25- 22-58. (0868386)
